Location of Repository

Tirofiban-Induced Diffuse Alveolar Hemorrhage: after Primary Angioplasty

By Jincheng Guo, Min Xu and Yutao Xi

Abstract

Platelets play an important role in the development of acute coronary syndromes. Evidence indicates that platelet-inhibiting drugs, such as glycoprotein IIb/IIIa inhibitors, can be beneficial when they are administered at the time of primary percutaneous coronary intervention for acute ST-segment-elevation myocardial infarction. However, an associated increase in the risk of bleeding is well documented. Diffuse alveolar hemorrhage is a rare but life-threatening and underdiagnosed complication of therapy with glycoprotein IIb/IIIa inhibitors

Topics: Case Reports
Publisher: Texas Heart Institute
OAI identifier: oai:pubmedcentral.nih.gov:3298901
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.